# SDR OWF2004F00000

- Difficulty date: February 16, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N813SN
- Make and model: Dhav DHC8102
- Aircraft serial: 032
- Engine: Pwa PW120
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: DSC2362
- Condition: Worn
- Location: Engine Mount
- Component: Mount
- Component part number: 87110047001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BEARING INCORPORATED AS PART OF THE ENGINE REAR MOUNT STRUT ASSEMBLY HAS BECOME WORN TO THE POINT OF FALLING OUT OF THE STRUT.  THE OUTER SURFACE OF THE BEARING IS DEEPLY GROOVED.  THIS DISCREPANCY OCCURRED UNDER NORMAL WEAR AND UTILIZATION.
